Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Gorenstein algebras and the Cayley-Bacharach theorem
HTML articles powered by AMS MathViewer

by E. D. Davis, A. V. Geramita and F. Orecchia PDF
Proc. Amer. Math. Soc. 93 (1985), 593-597 Request permission

Abstract:

This paper is an examination of the connection between the classical Cayley-Bacharach theorem for complete intersections in ${{\mathbf {P}}^2}$ and properties of graded Gorenstein algebras.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14M05, 13H10, 14M10
  • Retrieve articles in all journals with MSC: 14M05, 13H10, 14M10
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 93 (1985), 593-597
  • MSC: Primary 14M05; Secondary 13H10, 14M10
  • DOI: https://doi.org/10.1090/S0002-9939-1985-0776185-6
  • MathSciNet review: 776185